# SDR CAL950461

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam Brace
- Condition: Cracked
- Location: Forward Lav
- Part time: 45,708 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.3 INCH CRACK IN FORWARD LAVATORY FLOORBEAM BRACE.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-21 AND 51-30-2.  (M)
